# SDR 2002UALA01640

- Difficulty date: October 30, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Aircraft time: 41,422 hours, 23,848 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELECTRICAL LIGHTING STRIP INOPERATIVE THE LAST FOUR ROWS OF COACH.  INOPERATIVE INVERTER AND POOR LIGHT STRIP CONNECTION.
